Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 6312964, 15 pages
https://doi.org/10.1155/2017/6312964
Research Article

Neimark-Sacker Bifurcation and Chaos Control in a Fractional-Order Plant-Herbivore Model

1Department of Mathematics, The University of Poonch Rawalakot, Rawalakot 12350, Pakistan
2Basic Science Department, Faculty of Computers and Informatics, Suez Canal University, New Campus, Ismailia 41522, Egypt
3Department of Mathematics, University of Education, Attock Campus, Lahore, Punjab, Pakistan

Correspondence should be addressed to Qamar Din; moc.liamg@sms.ramaq

Received 14 November 2016; Accepted 27 February 2017; Published 10 April 2017

Academic Editor: Josef Diblik

Copyright © 2017 Qamar Din et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. A. Revilla and F. Encinas-Viso, “Dynamical transitions in a pollination–herbivory interaction: a conflict between mutualism and antagonism,” PLoS ONE, vol. 10, no. 2, Article ID e0117964, 2015. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Caputo, “Linear models of dissipation whose Q is almost frequency independent-II,” Geophysical Journal of the Royal Astronomical Society, vol. 13, no. 5, pp. 529–539, 1967. View at Publisher · View at Google Scholar · View at Scopus
  3. S. Rinaldi and M. Scheffer, “Geometric analysis of ecological models with slow and fast processes,” Ecosystems, vol. 3, no. 6, pp. 507–521, 2000. View at Publisher · View at Google Scholar · View at Scopus
  4. R. P. Agarwal, Difference Equations and Inequalities, vol. 228 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at MathSciNet
  5. H. I. Freedman, Deterministic Mathematical Models in Population Ecology, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  6. B. S. Goh, Management and Analysis of Biological Populations, Elsevier Scientific, Amsterdam, The Netherlands, 1980.
  7. J. D. Murray, Mathematical Biology, vol. 19 of Biomathematics, Springer, Berlin, Germany, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Elaydi, Discrete Chaos: With Applications in Science and Engineering, Chapman & Hall/CRC, 2nd edition, 2008. View at MathSciNet
  9. L. J. S. Allen, An Introduction to Mathematical Biology, Prentice Hall, Upper Saddle River, NJ, USA, 2007.
  10. F. Brauer and C. Castillo-Chavez, Mathematical Models in Population Biology and Epidemiology, Springer, 2000.
  11. L. Edelstein-Keshet, Mathematical Models in Biology, vol. 46 of Classics in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Elaydi, An Introduction to Difference Equations, Undergraduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 2005. View at MathSciNet
  13. Q. Din, “Global stability of beddington model,” in Qualitative Theory of Dynamical Systems, pp. 1–25, Springer, Berlin, Germany, 2016. View at Publisher · View at Google Scholar
  14. Q. Din, “Global stability and Neimark-Sacker bifurcation of a host-parasitoid model,” International Journal of Systems Science, vol. 48, no. 6, pp. 1194–1202, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Q. Din, “Neimark-Sacker bifurcation and chaos control in Hassell-Varley model,” Journal of Difference Equations and Applications, 2017. View at Publisher · View at Google Scholar
  16. O. Din, Ö. A. Gümüş, and H. Khalil, “Neimark-Sacker bifurcation and chaotic behaviour of a modified host-parasitoid model,” Zeitschrift für Naturforschung A, vol. 72, no. 1, pp. 25–37, 2017. View at Google Scholar
  17. Q. Din, “Complexity and chaos control in a discrete-time prey-predator model,” Communications in Nonlinear Science and Numerical Simulation, vol. 49, pp. 113–134, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  18. A. E. Matouk, A. A. Elsadany, E. Ahmed, and H. N. Agiza, “Dynamical behavior of fractional-order Hastings-Powell food chain model and its discretization,” Communications in Nonlinear Science and Numerical Simulation, vol. 27, no. 1–3, pp. 153–167, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. Zhang, J. Nan, W. Du, Y. Chu, and H. Luo, “Dynamic analysis for a fractional-order autonomous chaotic system,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 8712496, 13 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  20. A. E. Matouk and A. A. Elsadany, “Dynamical analysis, stabilization and discretization of a chaotic fractional-order GLV model,” Nonlinear Dynamics, vol. 85, no. 3, pp. 1597–1612, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. A. M. El-Sayed, A. Elsonbaty, A. A. Elsadany, and A. E. Matouk, “Dynamical analysis and circuit simulation of a new fractional-order hyperchaotic system and its discretization,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 26, no. 13, 1650222, 35 pages, 2016. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. A. Elsadany and A. E. Matouk, “Dynamical behaviors of fractional-order Lotka-Volterra predator-prey model and its discretization,” Journal of Applied Mathematics and Computing, vol. 49, no. 1-2, pp. 269–283, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. D. R. Curtiss, “Recent extensions of Descartes' rule of signs,” Annals of Mathematics, vol. 19, no. 4, pp. 251–278, 1918. View at Publisher · View at Google Scholar · View at MathSciNet
  24. G. Wen, “Criterion to identify Hopf bifurcations in maps of arbitrary dimension,” Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, vol. 72, no. 2, Article ID 026201, 4 pages, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. S. Lynch, Dynamical Systems with Applications Using Mathematica, Birkhäuser, Boston, Mass, USA, 2007. View at MathSciNet
  26. F. J. Romeiras, C. Grebogi, E. Ott, and W. P. Dayawansa, “Controlling chaotic dynamical systems,” Physica D. Nonlinear Phenomena, vol. 58, no. 1–4, pp. 165–192, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. K. Ogata, Modern Control Engineering, Prentice-Hall, Englewood, NJ, USA, 2nd edition, 1997.
  28. E. Ott, C. Grebogi, and J. A. Yorke, “Controlling chaos,” Physical Review Letters, vol. 64, no. 11, pp. 1196–1199, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. X. S. Luo, G. R. Chen, B. H. Wang, and J. Q. Fang, “Hybrid control of period-doubling bifurcation and chaos in discrete nonlinear dynamical systems,” Chaos, Solitons and Fractals, vol. 18, no. 4, pp. 775–783, 2003. View at Publisher · View at Google Scholar · View at Scopus
  30. L.-G. Yuan and Q.-G. Yang, “Bifurcation, invariant curve and hybrid control in a discrete-time predator-prey system,” Applied Mathematical Modelling, vol. 39, no. 8, pp. 2345–2362, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus